# SDR DXTA200803039

- Difficulty date: May 1, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N970QS
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 8,812 hours, 5,625 cycles
- Engine: Allsn AE3007C
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Part number: 714878
- Part serial: 0150CS
- Condition: Inoperative
- Location: Nlg
- Part time: 5,111 hours, 3,196 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR DID NOT RETRACT. FOUND NOSE STEERING UNIT WOULD NOT CENTER PROPERLY, NOT ALLOWING NOSE GEAR TO RETRACT. REMOVED AND REPLACED STEERING UNIT, OPS AND LEAK CHECK GOOD IAW MM 32-50-00. LANDING GEAR EXTEND AND RETRACT NORMALLY.
